Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Buckling of laminated sandwich plates with soft core based on an improved higher order zigzag theory
Author: Pandit, M.
Singh, B.
Sheikh, A.
Citation: Thin-Walled Structures, 2008; 46(11):1183-1191
Publisher: Elsevier Sci Ltd
Issue Date: 2008
ISSN: 0263-8231
Statement of
M.K. Pandit, B.N. Singh and A.H. Sheikh
Description: Copyright © 2008 Elsevier Ltd All rights reserved.
RMID: 0020081617
DOI: 10.1016/j.tws.2008.03.002
Description (link):
Appears in Collections:Civil and Environmental Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.